| Catalog Number |
366430 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd vacutainer® serum blood collection tubes an unspecified number of tubes were not clotting.There was no health impact or consequences reported.
Additional Manufacturer Narrative
Investigation summary bd did not receive customer return samples or photos for this lot number., therefore retention samples were investigated.100 retention samples were visually inspected with no issues identified.This catalog, 366430, is a plain tube and does not contain any additive.Complaints for sample quality are under statistical control for the month of (b)(6) 2024.At this time, further testing is not indicated.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode, poor clot formation.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.Bd quality will continue to monitor sample quality complaints.
Event or Problem Description